# SDR ASAA1058456

- Difficulty date: October 27, 2010
- Submitted: November 2, 2010
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 6,759 hours, 2,075 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074847
- Part serial: 9121
- Condition: Faulty
- Location: Bleed Air Sys
- Part time: 11,791 hours, 571 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT SIDE "BLEED TRIP OFF" LIGHT ILLUMINATED ON DEPARTURE.  RAN QRH PROCEDURE INDICATION RETURNED.  DIVERSION TIME 12 MINUTES.  PERFORMED FIM TASK STEP G (3) OF MM 36 10 00 AND ENGINE BLEED AIR SYSTEM HEALTH CHECK REF MM 36 11 00 STEP I HI STAGE REGULATOR FAILED REVERSE FLOW CHECK PROTECTION TEST REPLACED NR 2 ENG HIGH STAGE REGULATOR PER AMM 36 11 07 000 801.
